What a drag it is getting old. :mad:
Back in December I had a toothache in the area of a fake tooth, which was weird. Dentist gave me a 2 week dose of some antibiotics that wiped out the toothache.
In late-January I started having bowel problems. I went and had some tests and they concluded that the antis the dentist gave me resulted in Clostridium Difficile and this can happen with what he gave me.
They put me on Flagyl that ended the diarrhea after 2 days. But man, I feel like hell on this stuff!
Light headed, dizzy, tired, lethargic. I forgot my daughters phone number this morning! I’ve been calling or receiving a call from it twice a week for a decade!
Good thing I’m off this week. No way could I effectively work feeling like this. Doc told me to tough it out for the remainder as the alternative can be worse.
And a bigger kick in the nuts, this stuff allegedly has the same effect as Antabuse, so I can’t even blow my brains out with a few drinks at the end of the day! I’ve got 3 more days on it and then have to wait 3 more days for it to leave my system before I can have so much as a beer
Anybody else ever been on this shit? What was your experience?